Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Zeros of some special entire functions
HTML articles powered by AMS MathViewer

by Árpád Baricz and Sanjeev Singh PDF
Proc. Amer. Math. Soc. 146 (2018), 2207-2216 Request permission


The real and complex zeros of some special entire functions such as Wright, hyper-Bessel, and a special case of generalized hypergeometric functions are studied by using some classical results of Laguerre, Obreschkhoff, Pólya, and Runckel. The obtained results extend the known theorem of Hurwitz on the exact number of nonreal zeros of Bessel functions of the first kind. Moreover, results on zeros of derivatives of Bessel functions and the cross-product of Bessel functions are also given, which are related to some recent open problems.
Similar Articles
Additional Information
  • Árpád Baricz
  • Affiliation: Department of Economics, Babeş-Bolyai University, Cluj-Napoca, Romania; Institute of Applied Mathematics, Óbuda University, Budapest, Hungary
  • MR Author ID: 729952
  • Email:
  • Sanjeev Singh
  • Affiliation: Indian Statistical Institute, Chennai Centre, Chennai, India
  • Address at time of publication: Discipline of Mathematics, Indian Institute of Technology Indore, Indore, India
  • MR Author ID: 1147457
  • Email:
  • Received by editor(s): February 14, 2017
  • Received by editor(s) in revised form: July 31, 2017, and August 15, 2017
  • Published electronically: January 12, 2018
  • Additional Notes: The research of Á. Baricz was supported by the STAR-UBB Advanced Fellowship-Intern of the Babeş-Bolyai University of Cluj-Napoca.
  • Communicated by: Yuan Xu
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 2207-2216
  • MSC (2010): Primary 30D15, 30A08, 33C10, 33C20
  • DOI:
  • MathSciNet review: 3767370